# SDR UALA2012022001040

- Difficulty date: February 18, 2012
- Submitted: March 29, 2012
- Operation: Air carrier
- Aircraft: N497UA
- Make and model: Airbus A320-232
- Aircraft serial: 1847
- Aircraft time: 31,740 hours, 14,107 cycles
- Engine: Iae V2527A5
- System (JASC): 7261 · Turbine Engine Oil System
- Part: B-Nut
- Condition: Leaking
- Location: Nr 1 Engine Oil
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

NR 1 ENG SCAVENGE BASELINE OIL TUBE LEAKING AT B-NUT AT RT SIDE 3 O'CLOCK AFT SECTION OF TURBINE.  TIGHTENED B-NUT AND LEAK CHECKED.
